MAUDE Adverse Event Report: TELA BIO OVITEX PRS REINFORCED TISSUE MATRIX; SURGICAL MESH

TELA BIO OVITEX PRS REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number R20152-2020G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent two-stage bilateral breast reconstruction with tissue expanders and ovitex prs pga on approximately (b)(6) 2023.It was reported that on (b)(6) 2023 the ovitex prs devices had possibly broken down and extruded through the patient's incisions.The devices were removed to the extent possible, tissue expanders left in place, and reconstruction course continued.
 
Additional Manufacturer Narrative
The surgeon reported that the patient had thin mastectomy flaps and potentially poor post-operative management which may have contributed to this event.Although an additional surgery was necessary, there was no reconstructive failure as the tissue expanders remained in place.A batch record review showed no non-conformances or anomalies that may have caused or contributed to this event.

Brand Name
OVITEX PRS REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer (Section G)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843202884
MDR Report Key17961040
Report Number3010513348-2023-00010
Device Sequence Number7007108
Product Code FTM
UDI-Device Identifier00856072005012
UDI-Public00856072005012
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberR20152-2020G
Device Catalogue NumberR20152-2020G
Device Lot NumberERT-22J05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TISSUE EXPANDERS (X2)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale